# SDR REXA2013062601225

- Difficulty date: June 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM SPLICE AND FLIGHT DECK FLOOR LANDING ARE CORRODED. R & R FLOORBEAM SPLICE & FLT DECK FLOOR LANDING IAW SRM 51-42-06.
